Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Trazodone be replaced due to causing headaches and tremors as side-effects?

Answered by
Dr.
Dr. Bonnie Berger-Durnbaugh

General & Family Physician

Practicing since :1991

Answered : 2851 Questions

default
Posted on Fri, 8 Jun 2018 in Medicines and Side Effects
Question: My wife has just been given a percription for trazodone and is having headaches and tremors. Is there another drug we should be looking at that is safer?
doctor
Answered by Dr. Bonnie Berger-Durnbaugh 52 minutes later
Brief Answer:
Questions so that I can advise

Detailed Answer:
Hello and welcome,

I'm sorry she is having trouble with it. To be able to help I will need more information:

1. What is she taking the trazodone for - depression? anxiety? insomnia?

2. Does she tend to be sensitive to medications and what dose or regimen was she given?

3. Please list any ongoing medical problems and medications that she takes.

4. How long was she having the problem that the trazodone was prescribed to treat?

5. Have any other meds been tried for the anxiety, depression, or insomnia (i.e. what she was given the trazadone for). You mentioned this is the first one and I am not sure if you mean the 1st dose she's taken of the trazodone or that the trazodone is the first medication tried for the problem.

Thanks - I'll write back after hearing from you.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on